Volume 12, Number 2, April 2006
|Page(s)||271 - 293|
|Published online||22 March 2006|
Asymptotic analysis, existence and sensitivity results for a class of multivalued complementarity problems
Departamento de Ingeniería
Matemática, Facultad de Ciencias Físicas y Matemáticas,
Universidad de Concepción, Concepción, Chile;
2 Facultad de Ingeniería, Universidad Católica de la Santísima Concepción, Concepción, Chile; email@example.com
Revised: 7 March 2005
In this work we study the multivalued complementarity problem on the non-negative orthant. This is carried out by describing the asymptotic behavior of the sequence of approximate solutions to its multivalued variational inequality formulation. By introducing new classes of multifunctions we provide several existence (possibly allowing unbounded solution set), stability as well as sensitivity results which extend and generalize most of the existing ones in the literature. We also present some kind of robustness results regarding existence of solution with respect to certain perturbations. Topological properties of the solution-set multifunction are established and some notions of approximable multifunctions are also discussed. In addition, some estimates for the solution set and its asymptotic cone are derived, as well as the existence of solutions for perturbed problems is studied.
Mathematics Subject Classification: 90C33 / 90C25 / 47J20 / 49J53
Key words: Multivalued complementarity problem / copositive mappings / asymptotic analysis / outer semicontinuity / graphical convergence.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.